# SDR AALA202403251594

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 50,171 hours, 18,836 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE IN THE YELLOW BAND. SERVICED R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
